# SDR GTIA2017052101923

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: N6770
- Aircraft time: 6,172 hours, 2,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C5213
- Condition: Low Pressure
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 SLIDE BOTTLE PRESSURE  INDICATOR IN THE RED.  R & R DOOR SLIDE RESERVOIR IAW AMM 25-62-79. OPS CHECKED GOOD
